# SDR REXA2021022500075

- Difficulty date: December 5, 2020
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 29,659 hours, 19,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: CC690101965SB6SB
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-57-020, FOUND REAR SPAR MOD PREVIOUSLY C/W FITTINGS AT WS 48.95 INTERFERE WITH FASTENER INSTALLS ON LT AND RT SIDES.  REPAIRED RT SIDE BATHTUB REAMER DAMAGE AND INTERFERENCE WITH FASTENER ISSUE ON LT AND RT FITTINGS IAW MHIRJ REO 690-57-21-378, REV.A. ALL STEPS COMPLIED WITH.  WVAC EMP #460661
